MathSciNet Relay Station
MathSciNet bibliographic data
MR2157792 (2006d:03099) 03E72
Vroman, Annelies; Deschrijver, Glad; Kerre, Etienne E. A solution for systems of linear fuzzy equations in spite of the non-existence of a field of fuzzy numbers. Internat. J. Uncertain. Fuzziness Knowledge-Based Systems 13 (2005), no. 3, 321–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement